# SDR USAA001370

- Difficulty date: August 29, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -FOUND 4 INCH CRACK IN FRAME, AT FS 727 AND STRINGER 15R.  REMOVED DAMAGED AND INSTALLED TRIPLER PER EA 67776B.  (M)
